# SDR DALA2023110108990

- Difficulty date: October 30, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 108,874 hours, 16,967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1521 1L WOULD NOT ARM. CORRECTIVE ACTION: FOUND FOD ON 1L DOOR. REMOVED FOD, DOOR OPS CHK GOOD PER B767 AMM 52-11. OK FOR SVC. (5010048)
